# SDR HALA2010090200389

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,542 hours, 17,842 cycles
- Engine: Pwa PW4062
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - IN CRUISE FLIGHT "FUEL USED" DISPLAY ON PROGRESS PAGE 2 WENT BLANK FUEL FLOW INDICATORS AND FUEL QTY INDICATORS BOTH TOTALIZER AND CALCULATED APPEAR NORMALLY DISPLAYED VALUE BLANK FOLLOWING MOMENTARY A/T DISCONNECT PROMPT.  PERFORMED FUEL QUANITY BITE TEST IAW FIM 26-41-0, 01-101 NO FAULTS NOTED. OPS CHECK GOOD. PERFORMED FLIGHT MANAGEMENT COMPUTER SYS BITE PROCEDURE NO FAULTS NOTED. NO HISTORY OF FAULTS IAW FIM 34-61-00/1.
